# SDR YENA20130220045

- Difficulty date: February 20, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 41,694 hours, 14,814 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Part serial: 15317
- Condition: Failed
- Location: Lavatory
- Part time: 24,801 hours, 8,718 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 396 MCO-LGA, AIR TURNBACK TO MCO DUE TO AUDIO SMOKE IN LAV E.  UPON INSPECTION THERE WAS NO SECONDARY VISUAL SMOKE OR SMOKE SMELL.  THIS WAS ALSO WITHOUT ECAM INDICATION IN THE COCKPIT.  REMOVED AND REPLACED LAV E SMOKE DETECTOR PER AMM 26-17-00.  OPS CHECK OK.
